# SDR 97UAL900287

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE IN DEN WITH SMOKE IN CABIN FROM A OVERHEATED PACK.  NR 3 BUS TIE TRIPPED (UNDEREXCITATION), ATTEMPTED RESET SUCCESSFUL.  LT PACK OVERHEAT WITH GOOD INDICATION OF POWER DRAW WHEN PACK TURNED ON.  *S/D*  RESET LEFT PACK SWITCH, RAN ENGINES AND CYCLED PACK SWITCHES AND ALL INDICATIONS NORMAL.
